MathSciNet Relay Station
MathSciNet bibliographic data
MR2538564 16T05
Cibils, Claude; Lauve, Aaron; Witherspoon, Sarah Hopf quivers and Nichols algebras in positive characteristic. Proc. Amer. Math. Soc. 137 (2009), no. 12, 4029–4041.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement